Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Sweating A Side Effect Of Warfarin?

hello knee replacement in may and ended up with a P.E. I was on 14 mg of warfarin for 3 months. P.E. is gone now but i am constantly sweating buckets or freezing cold and can t warm up. Is this a side effect from the warfarin? male, age 54, also lost 75 pounds in 3 and 1/2 months.
Thu, 30 Dec 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Warfarin belongs to the group of medications that is known as anticoagulants or blood thinners is used to prevent blood clots in some disease conditions like deep vein thrombosis, pulmonary embolism, stroke, cardiac problems etc. Warfarin may cause side effects like excessive sweating, hot or cold feeling, allergic reactions like hot flashes, skin rash and many more. It these side effects persist for long or bother you then you should consult your doctor first for medical help. But you should not stop taking this medication without consulting your doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Warfarin


Loading Online Doctors....
Is Sweating A Side Effect Of Warfarin?

Hi, Warfarin belongs to the group of medications that is known as anticoagulants or blood thinners is used to prevent blood clots in some disease conditions like deep vein thrombosis, pulmonary embolism, stroke, cardiac problems etc. Warfarin may cause side effects like excessive sweating, hot or cold feeling, allergic reactions like hot flashes, skin rash and many more. It these side effects persist for long or bother you then you should consult your doctor first for medical help. But you should not stop taking this medication without consulting your doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician